Seroxat should have been banned years ago…

 

https://www.dailymail.co.uk/health/article-7202413/I-hope-spared-hell-went-depression-pills-says-NHS-psychiatrist.html#reader-comments

 

Seroxat is a very dangerous drug.

0
20

Click to rate

There are many psychiatrists now who won’t prescribe it.

Thank you so much !!!! For this very reason I just don’t think about stopping my anti depressant medication. Don’t want to take it but too afraid to stop.

1
22

Click to rate

Amazing work Dr Gordon

0
22

Click to rate

I was put on an antipsychotic by a psychiatrist, for an anxiety related condition, which I was told was a psychosis. Horrendous side effects were ignored by this dr for over 6 months when they were changed after the only blood test was done. These too are over prescribed and, I believe, do not help.

 

have written on this site many times about casually being put on Seroxat 20+years ago by my then G.P… 3 Times over the years since, I have tried different ways to stop taking them, all unsuccessful… Thank you to this young man for fighting in our corner!

1
4

Click to rate

I’m a psych nurse and went on meds after 9/11. It just dulled everything so I gradually stopped them. I pass pills out daily to patients; many who come in and out of the hospital like a revolving door. There is no specific answer, but developing coping skills can be very helpful. The longer I work in psych, the less I think of psychopharmacology, with the exception of psychosis. My heart goes out to those poor people.

0
4

Click to rate

Doctors are all too quick to dismiss your experiences

0
6

Click to rate

He’s putting the spotlight on a very worrying issue. He should be praised not attacked by the dirty tricks brigade.

 

Important well balanced article. All Patients prescribed these drugs should be recruited into a long term study.

1
24

Click to rate

Only the pharmaceutical companies can afford the cost of doing long term studies…..and THEY are not going to pay for studies which would tell the TRUTH about these damaging drugs are they?

 

Honestly I dont believe medication is the cure for depression. Exercise is 10x better, NHS should suggest other self help remedies before drugging people up as a quick fix

2
21

Click to rate

Thank you for being so brave and trying to help. Seriously, thank you.

 

 

 

 

Many Dr.s underestimate the effects of coming off long term meds. It was hell getting off venaflexine. Brain zaps, feeling confused and blank. I had to switch to Prozac to titrations liquid and use cbd for side effects did same with gabapentine..nasty drug made my brain dumbed down and can cause brain cell changes, but that is the power of big pharma making chemicals that wouldn’t give to an animal.

0
19

Click to rate

One tablet of seroxat and I was a wreck.

 

About 25 years ago I started having panic attacks and my doctor put me on Seroxat. I had terrible side effects from taking it. When I told him about them, he said there weren’t any associated with it, so he doubled my dose, which made me worse, so I went back in and he upped it again. I use to shake and feel like my head was full of electricity. I also used to hear these explosions that would scare the hell out of me, but no one else heard them. The side effects became so bad, that after about a year, I tried killing myself and but for the grace of God, I was found in time. The psychiatrist at the hospital insisted I carried on taking them, not one medical professional I spoke to believed I was having side effects and thought it was a developing psychosis. So one day I just stopped taking them, it took a few weeks to get over the withdrawal, but I am so glad I did. It took me years to get over what that drug did to me. Seroxat has ruined my life completely.

 

I have been on paroxetine for 20 years. They destroyed my sex drive so worked hard with GP and psychiatrist to get off them and try other pills. Finally found the right combination but my GP doesn’t know that I’m buying paroxetine online because I just can’t get off it.

0
0

Click to rate

The drug seroxat caused me to be admitted to hospital. The effects when starting to take it were severe anxiety/restlessness and suicidal thoughts. The effects when my GP switched me to a different anti-depressant were also serious. Known as Dystnonic reaction. Face and mouth muscles went into spasms. Really horrible. Now take Sertraline which is good but I will never come off them. Over 20 yrs now.

 

 

 

Such a brave man. A heartfelt thank you for speaking out and sharing.

41
1337

Click to rate

Thank you for championing this and for fighting for practitioners to declare their sources of income.

 

My child was put on antidepressants aged 15, by Camhs without my knowledge, aided by their school. Six years later he is in a dreadful state. His life has been destroyed.

55
795

Click to rate

2 of 9 repliesSee all replies

That is awful to not have any knowledge what is going on with your own child.

1
42

Click to rate

so sad 😦

 

 

15 years a family member has been on Seroxat and same problem, you cannot get off them safely. Doctors either definitely don’t want to know and or definitely don’t want understand.

31
804

Click to rate

I don’t think the doctors have too many options to offer when the patient seems unable to get off them. It must be very frustrating to have nothing else to offer your patients.

Advertisements

One thought on “Interesting Comments On Dr Peter Gordon’s Seroxat Experience In The Daily Mail…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s